advertisement
Question
Posted by: Charlene | 2009/07/24

BREAST MILK

GOOD DAY,

I STOPPED BREAST FEEDING FOR A WHILE NOW AS I WAS ON MEDICATION.WHEN PRESSING ON MY NIPPLE BROWN STUFF COMES OUT.ITS NOT MILK.COULD THUS BE THE CAUSE OF THE MEDICATION?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

What medication were you on, when did you have your baby and how long have you not been breastfeeding?

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: charlene | 2009/07/27

Antibiotics for the flu &  I am using a product with Retinol for strech marks,could this also be adding to the problem?I gave birth in april 2009 but stopped in May 2009.

Reply to charlene

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement